# SDR UALA2011051302387

- Difficulty date: May 12, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N778UA
- Make and model: Boeing 777222
- Aircraft serial: 26940
- Aircraft time: 60,745 hours, 10,892 cycles
- Engine: Pwa PW4077
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Converter
- Part number: S232T601110
- Part serial: 2
- Condition: Faulty
- Location: Windshield
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CLIMB-F-O WINDSHIELD WIPER OSCILLATED VIOLENTLY IN OFF POSITION.  SAMC TEXT: FROM LOG 3: STOPPED AFTER 5 MINUTES OR WHEN SELECTED TO INT. NOTE: DIFFERENT ACFT WITH SIMILAR FAULT WAS REPAIRED BY ADJ SWEEP PATTERN OF ARM. RPL RT WIPER CONVERTER. RPL WIPER ARM. OPS CK OK.
